# SDR VNAA2011022400011

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 15,447 hours, 15,475 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE WARNING MESSAGE 28 SECONDS AFTER SELECTING GEAR UP ON TAKEOFF FROM DAY.  NOSE GEAR INDICATED RED BOX WITH SLASHES THROUGH IT.  PROXIMITY SYSTEM FAULT 1 STATUS MESSAGE DISPLAYED CONCURRENTLY WHEN GEAR SELECTED DOWN.  GEAR EXTENDED NORMALLY AND INDICATED DOWN.  CREW RETURNED TO DAY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REMOVED A 2-INCH ICE BUILDUP FROM THE BOTTOM OF THE NOSE LANDING GEAR FOLLOW-UP DOOR.  MAINTENANCE INSPECTED THE NOSE GEAR AND DOOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO DAMAGE WAS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
